# SDR GTIA2019070803467

- Difficulty date: July 8, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 51,280 hours, 23,789 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"DIRTY SOCKS SMELL WITH APU RUNNING THE PACKS-FOUND APU TO BE SOURCE OF ODOR IWA TSM 21-00-00.  PERFORMED ECS DECONTAMINATION IAW TM 05-50-00 WITH ENGINE # 2.  NO ODOR DETECTED ON PACK 1 OR 2.  A/C OK FOR CONTINUE SERVICE."
